# SDR DHL2008763512

- Difficulty date: March 9, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,245 hours, 31,333 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Support Angle
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG BODY DOOR ACTUATOR HANGER SUPPORT ANGLE CRACKED AT BS 870.  REMOVED, FABRICATED, AND INSTALLED SUPPORT ANGLE, 7075-T6 .100 INCH BY 3.75 INCH BY 3.375 INCH, PO NR 9005773, PER B727 SRM 53-10-2 51-20-1 AND 51-30-5.
